Alert archive / North Dakota / Flash Flood Warnings in 2014
Flash Flood Warning 6, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Aug 16, 2014, 1:52 PM CDT for Burleigh County, Kidder County, North Dakota. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2014, 1:52 PM CDT (18:52 UTC)
- Expired
- Aug 16, 2014, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burleigh County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 39 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 4:02 PM CDT | HEAVY RAIN 4 | 8 Ene Baldwin, ND | RAINFALL TOTAL SO FAR. |
| Aug 16, 4:57 PM CDT | HEAVY RAIN 1 | 5 Nw Steele, ND | RAINFALL TOTAL SO FAR |
| Aug 16, 5:01 PM CDT | HEAVY RAIN 4 | 3 N Menoken, ND | RAINFALL TOTAL SO FAR. NO FLOODING ISSUES. |
| Aug 16, 5:12 PM CDT | HEAVY RAIN 1.25 | 2 W Steele, ND | RAINFALL SO FAR.....STILL RAINING |
| Aug 16, 5:15 PM CDT | HEAVY RAIN 3 | 8 Nw Driscoll, ND | RAINFALL TOTAL SO FAR...LIGHTLY RAINING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1062 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
718
WGUS53 KBIS 161852
FFWBIS
NDC015-043-170100-
/O.NEW.KBIS.FF.W.0006.140816T1852Z-140817T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
152 PM CDT SAT AUG 16 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 800 PM CDT
* AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THIS AREA HAS ALREADY RECEIVED HEAVY RAINFALL FROM
THIS MORNING...UP TO NEAR FOUR INCHES. AN ADDITIONAL TWO TO THREE
INCHES WILL BE POSSIBLE WITH THESE STORMS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
REGAN...STERLING...TUTTLE AND WING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BISMARCK AT 701-223-4582.
&&
LAT...LON 4675 10041 4702 10077 4732 10075 4732 9996
4683 9992 4683 10023
$$
HEINERT2 follow-up statements
702
WGUS73 KBIS 162158
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
458 PM CDT SAT AUG 16 2014
NDC015-043-170100-
/O.CON.KBIS.FF.W.0006.000000T0000Z-140817T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLEIGH ND-KIDDER ND-
458 PM CDT SAT AUG 16 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN KIDDER AND
BURLEIGH COUNTIES UNTIL 800 PM CDT...
AT 451 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED FIVE TO AS
MUCH AS EIGHT INCHES HAS FALLEN ACROSS THE WARNED AREA THIS MORNING
AND AFTERNOON.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
REGAN...STERLING...TUTTLE AND WING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN BISMARCK.
&&
LAT...LON 4675 10041 4702 10077 4732 10075 4732 9996
4683 9992 4683 10023
$$
HEINERT937
WGUS73 KBIS 162233
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM CDT SAT AUG 16 2014
NDC015-043-162247-
/O.CAN.KBIS.FF.W.0006.000000T0000Z-140817T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLEIGH ND-KIDDER ND-
533 PM CDT SAT AUG 16 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN KIDDER
AND BURLEIGH COUNTIES IS CANCELLED...AND HAS BEEN REPLACED WITH AN
AERIAL FLOOD ADVISORY...
IF ONGOING FLOODING HAS BEEN OBSERVED WITHOUT PROPER SIGNING OR
BARRICADES...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4675 10041 4702 10077 4732 10075 4732 9996
4683 9992 4683 10023
$$
HEINERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 12:42 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Aug 16, 12:42 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1242 PM CDT SAT AUG 16 2014 .UPDATE... ISSUED AT 1241 PM CDT SAT AUG 16 2014 THE 12 UTC DETERMINISTIC SUITE IS MUCH LESS ROBUST WITH CONVECTION RE-DEVELOPING ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON THROUGH TONIGHT...THUS...CUT BACK POPS FOR THESE AREAS. TEH FOCUS FOR HEAVY RAIN THE REMAINDER OF THE AFTERNOON WILL BE MOVING INTO THE SOUTHERN JAMES RIVER VALLEY WHERE SUNSHINE HAS ALLOWED TEMPERATURES TO CLIMB TO NEAR 80F WITH DEW POINTS IN THE LOWER 70S. UPDATE ISSUED AT 915 AM CDT SAT AUG 16 2014 GIVEN RADAR TRENDS THROUGH 14 UTC...THE 10-11 UTC HRRR ITERATIONS AND 00 UTC WRF-ARW/NMM SOLUTIONS...THE FOCUS FOR HEAVY RAINFALL THIS MORNING AND AFTERNOON WILL BE ACROSS THE PRAIRIE POT HOLE REGION OF SOUTH CENTRAL NORTH DAKOTA...SHIFTING INTO THE JAMES RIVER VALLEY IN THE SOUTHEAST QUADRANT OF THE MESO-LOW EVIDENT ON RADAR ACROSS THE HIGHWAY 83 CORRIDOR THIS MORNING. FLASH FLOOD GUIDANCE IS IN THE 2-3 INCH PER HOUR RANGE FOR THESE AREAS. ACROSS THE WEST...ESPECIALLY FOR THOSE AREAS WHICH WERE IMPACTED BY VERY HEAVY RAIN OVER THE PAST 24-36 HOURS...MUCH OF THE DAY WILL BE RATHER PRECIPITATION FREE. THE MAIN CONCERN IS FOR THIS EVENING AND TONIGHT AS ANOTHER ROUND OF THUNDERSTORMS IS FORECAST TO PROPAGATE INTO THE AREA FROM EASTERN MONTANA AS UPPER LEVEL FORCING INCREASES AHEAD OF THE UPPER LEVEL LOW ACROSS THE NORTHERN ROCKIES. FLASH FLOOD GUIDANCE IS WELL BELOW ONE INCH FOR MOST AREAS ALREADY IMPACTED BY HEAVY RAIN...WITH ANY ADDITIONAL RAINFALL AGGRAVATING THE ONGOING FLOODING. UPDATE ISSUED AT 625 AM CDT SAT AUG 16 2014 BROAD AREA OF PRECIP CONTINUES TO STRETCH FROM NORTHWESTERN TO SOUTH CENTRAL NORTH DAKOTA. GOING FORECAST ADDRESSES THIS WELL. ONLY CHANGES MADE WERE TO PULL AREAS OF FOG FURTHER NORTH AND WEST TO MATCH CURRENT OBS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 345 AM CDT SAT AUG 16 2014 ISSUES IN THE SHORT TERM ARE ALL HYDROLOGIC WHICH IS BEING FOCUSED ON IN THIS SHORT TERM SECTION. LATEST RADAR TRENDS ARE FINALLY SHOWING A SLIGHT EASTWARD PUSH TO THE LARGE AREA OF HEAVY RAIN OVER THE CENTRAL PART OF WESTERN NORTH DAKOTA. THIS WILL BE WELCOME NEWS TO THE FOLKS IN DUNN COUNTY WHERE SIGNIFICANT OVERLAND FLOODING WAS OCCURRING. THE FLOOD WARNING CONTINUES FOR THAT CENTRAL PART OF WESTERN NORTH DAKOTA THROUGH THE DAY SATURDAY. AS THE BACK EDGE OF THE RAIN AREA WAS SHOWING A SLIGHT PUSH TO THE EAST...THE EASTERN EDGE OF THE RAIN WAS ADVANCING MORE QUICKLY THROUGH MCLEAN AND MERCER COUNTIES. AT THE SAME TIME NEW SHOWER/STORM DEVELOPMENT WAS OCCURRING IN THE MANDAN-BISMARCK-STEELE AREAS. DIFFLUENT FLOW ALOFT CONTINUES TODAY WITH SHORT WAVE ENERGY ROTATING AROUND THE MAIN CLOSED H5 LOW IN SOUTHERN ALBERTA CANADA. THIS MEANS A CONTINUED HIGH CHANCE FOR RAIN ACROSS THE WESTERN AND CENTRAL PARTS OF THE FORECAST AREA INTO THIS AFTERNOON...SHIFTING EAST BY LATE DAY. OVERLAND FLOOD WARNING CONTINUES FOR MCKENZIE...DUNN...GOLDEN VALLEY... BILLINGS...STARK...AND WESTERN MERCER AND WESTERN MORTON COUNTIES THROUGH THE AFTERNOON. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 345 AM CDT SAT AUG 16 2014 MAIN CHALLENGE FOR THE EXTENDED IS CONTINUED PRECIPITATION CHANCES TO START THE UPCOMING WEEK. CENTER OF UPPER LOW WILL PUSH ACROSS SOUTHERN SASKATCHEWAN ON SUNDAY...AND THROUGH SOUTHERN MANITOBA SUNDAY NIGHT INTO EARLY MONDAY. EXPECT PRECIP FOCUS TO START OUT IN WEST-CENTRAL DURING THE DAY ON SUNDAY...THEN WORK TOWARDS THE EAST SUNDAY NIGHT/EARLY MONDAY WITH PRECIP TAPERING FROM WEST TO EAST THROUGH THE DAY ON MONDAY. EXPECT A QUIET PERIOD ON TUESDAY AS FAST MOVING RIDGE PASSES OVER BEHIND DEPARTING SYSTEM BEFORE SOUTHWESTERLY FLOW SETS UP OVER THE AREA. MODELS DIFFER SOME ON HOW STRONG THIS FLOW IS...BUT THE MAIN POINT IS THAT THIS WILL BRING THE NEXT ROUND OF PRECIPITATION CHANCES TO THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1241 PM CDT SAT AUG 16 2014 MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS IS EXPECTED AT KBIS/KMOT/KJMS THIS AFTERNOON...POSSIBLY CONTINUING INTO THE EVENING AT KJMS. ANOTHER ROUND OF POSSIBLY SEVERE STORMS IS EXPECTED ACROSS THE AREA ON SUNDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...JPM LONG TERM...JJS AVIATION...AYD
Hazardous weather outlook, Aug 16, 12:37 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1237 PM CDT SAT AUG 16 2014 NDZ017>019-031>034-171745- MCKENZIE-DUNN-MERCER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- 1237 PM CDT SAT AUG 16 2014 /1137 AM MDT SAT AUG 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT. ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ004-171745- BOTTINEAU- 1237 PM CDT SAT AUG 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR WESTHOPE. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL INCREASE THROUGH THE AFTERNOON AND CONTINUE INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001>003-005-009>013-020>023-025-035-040>046-171745- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1237 PM CDT SAT AUG 16 2014 /1137 AM MDT SAT AUG 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY ACROSS MUCH OF NORTHWEST AND CENTRAL NORTH DAKOTA. LOCALLY HEAVY RAINFALL IS POSSIBLE. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT WEST AND NORTH CENTRAL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ036-037-047-048-050-051-171745- KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1237 PM CDT SAT AUG 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING ACROSS MUCH OF SOUTH CENTRAL NORTH DAKOTA. LOCALLY HEAVY RAINFALL IS POSSIBLE. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. AYD
In the hours before
Local storm report, Aug 16, 11:59 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1159 AM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM HEAVY RAIN 12 N BEACH 47.09N 104.00W
08/16/2014 M6.20 INCH GOLDEN VALLEY ND PUBLIC
STORM TOTAL RAINFALL.
&&
ZHLocal storm report, Aug 16, 12:00 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1200 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM HEAVY RAIN CENTER 47.12N 101.30W
08/16/2014 M4.50 INCH OLIVER ND PUBLIC
STORM TOTAL RAINFALL THUS FAR.
&&
ZHLocal storm report, Aug 16, 12:01 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1201 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 10 S HALLIDAY 47.21N 102.34W
08/16/2014 M5.75 INCH DUNN ND PUBLIC
STORM TOTAL RAINFALL.
&&
ZHLocal storm report, Aug 16, 12:02 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1202 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY RAIN BEULAH 47.26N 101.78W
08/16/2014 M4.25 INCH MERCER ND PUBLIC
STORM TOTAL RAINFALL.
&&
ZHLocal storm report, Aug 16, 12:06 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1206 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HEAVY RAIN STANTON 47.32N 101.38W
08/16/2014 M3.30 INCH MERCER ND PUBLIC
STORM TOTAL RAINFALL THUS FAR.
&&
ZHLocal storm report, Aug 16, 1:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
101 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HEAVY RAIN 6 N MENOKEN 46.91N 100.53W
08/16/2014 M3.09 INCH BURLEIGH ND TRAINED SPOTTER
UPDATED STORM TOTAL RAINFALL. STILL RAINING HEAVILY.
&&
AYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:30 AM CDT | Areal Flood Warning | BIS | Billings, Dunn, Golden Valley, McKenzie, Mercer, Morton and 1 more | 42 hr |
| Aug 16, 7:36 AM CDT | Areal Flood Advisory | BIS | Burleigh, Kidder | 17 hr |
| Aug 16, 9:52 AM CDT | Areal Flood Advisory | BIS | Kidder, Logan | 6 hr |
| Aug 16, 10:35 AM CDT | River Flood Warning | BIS | Mercer | 27 hr |
| Aug 16, 10:59 AM CDT | Flash Flood Warning | BIS | Logan | 3 hr |
| Aug 16, 11:05 AM CDT | Flash Flood Warning | BIS | Burleigh, Kidder | 6 hr |
| Aug 16, 12:12 PM CDT | Areal Flood Advisory | BIS | Logan, McIntosh | 4 hr |
| Aug 16, 2:10 PM CDT | Areal Flood Advisory | BIS | McLean | 5 hr |
| Aug 16, 3:18 PM CDT | Special Weather Statement | BIS | Stutsman | 57 min |
| Aug 16, 3:39 PM CDT | Areal Flood Advisory | BIS | Stutsman | 4 hr |
| Aug 16, 4:29 PM CDT | Flash Flood Warning | BIS | Stutsman | 3 hr |
| Aug 16, 5:46 PM CDT | Special Weather Statement | BIS | Kidder | 29 min |
| Aug 16, 6:12 PM CDT | Special Weather Statement | BIS | Dickey | 63 min |
| Aug 16, 6:29 PM CDT | Areal Flood Advisory | BIS | Dickey | 3 hr |
Nearby
Flash Flood Warnings in North Dakota, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.